# SDR ASOA20151204203

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 33,087 hours, 25,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Part time: 33,087 hours, 25,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR CUTOUT LOWER BEAM HAS CORROSION FRAME 65-68.  INSTALLED NEW LOWER BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
